Solifenacin - does Albigensian cause weight gain and hair loss?

Responses (1)

29 May 2012

Sorry, those side effects have not been reported.
See : http://www.drugs.com/sfx/solifenacin-side-effects.html

Many side effects of medications may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Do mirena cause hair loss and weight gain?

2 answers 11 Jul 2010

Has anyone experienced a loss of libido, weight gain, aggression, and hair loss, with Gabapentin?

I have been on Gabapentin for a little over 2 years now. I have NO sex drive and it's causing problems with my marriage. I have PCOS, which ...

2 answers 20 Oct 2010

Metformin - off label use - weight loss?

First off, I take a boat load of psych meds, some of which tend to lead to weight gain. Second I recently gave up a 36 year cigarette habit that I ...

11 answers 15 Mar 2011

Will methimazole help with weight loss & loss of hair?

Over-active thyroid however I've had weight gain & of course hair loss... will methimazole be of benefit?

2 answers 21 Jan 2013

Weight loss Prozac 10mg & weight gain but happy on 20mg, want to feel happier but not gain weight?

... Hi. I'm a new member. I don't understand why this is happening. When I took the 20 mg (about 4 weeks), I gained over 10 lbs and on 10 ...

1 answer 3 Sep 2013